# SDR CA011005003

- Difficulty date: September 19, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,715 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: VR600A
- Condition: Inoperative
- Location: Dc Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INCOMPATIBILITY BETWEEN PARTS.IT HAS BEEN DISCOVERED THAT SEVERAL SUPPLIERS HAVE BEEN INFORMED THAT VOLTAGE REGULATORS LAMAR DGR 6 & ELECTROSYS VR600A ARE COMPATIBLE & INTERCHANGEABLE. IN ACTUALFACT LAMAR DGR6 IS INTERCHANGEABLE WITH THE  ELECTROSYS VR600. NOTE: VR600 VOLTAGE REGULATORS ARE NO LONGER AVAILABLE. NOTE: ELECTROSYS VR600A HAS BUILT IN OVER-VOLTAGE PROTECTION CCT.WHEN INSTING ELECTROSYS VR600A FOR 1ST TIME, INST INSTRUCTION REQUI RE YOU TO COMPLETELY REMOVE OVER-VOLTAGE SWITCH P/N C593001-010 FROM A/C.
